# SDR DALA2022060703977

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 86,729 hours, 39,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 EMERG EXIT SIGN FELL DOWN AT DOOR 2L. CORRECTIVE ACTION: RESECURED SIGN. NO DEFECTS NOTED OK FOR SVC IAW 33-51 FROM B757 AMM. (8612002)
